| Model Number |
M0061903200 |
| Medical Device Problem Codes |
Break (1069); Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent shaft break.
Event or Problem Description
It was reported that during a procedure, a tria soft ureteral stent was intended to be used.During the preparation, when the device was opened, it was found that the stent was broken.The procedure was completed with another of the same device.No patient complications were reported.